• My 4 and a half month husky mix puppy is allergic to grass so our vet has told us to give her a benadryl morning and night. Tonight we accidentally gave her 2 as I hadn't realized that my husband had already given her the medicine. He says she's acting a bit strangely now, do we need to take her to emergency or will she be okay? She's about 35 lbs.

    Hi Aleisha, if she has continued to act strangely I recommend that you take her into see a veterinarian. Benadryl is relatively safe and should be out of her system by now. If the behavior change has continued it could be a sign of a cause other than the Benadryl.


Need more information or advice?

Contact your nearest Banfield Pet Hospital to schedule an appointment today.

Tags

Allergies

Ask a Vet Archive

When it comes to your pet's health, there's no such thing as a dumb question. Search questions real clients have submitted to our popular Ask a Vet Q&A series, and then submit a question of your own.